Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dropped micardis and norvasc. Minipress dosage was increased. Would this compensate?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11732 Questions
XXXXX again may I ask if micardis and norvasc were dropped andminipress dosaged was increased would this compensate? as following the stroke I have had a high blood pressure hence the reason for so many drugs. now blood pressure averages 148/80 but I must elliminate this horrible itch--await your reply
Posted Mon, 22 Jul 2013 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The itching that you are having can be due to micardis or Norvasc but it is not wise to stop these two medicines altogether as it can cause you a rebound hypertension.
In case of hypertension, the dosage of the medicines is regulated according to the clinical response. You need to consult your physician for better alternatives. The three medicines are controlling your blood pressure in a better way and this might be difficult to achieve using a single medicine(minipress).
Till the time you consult your physician for alteration of the combination, you can apply lactocalamine lotion on the itchy areas for relief.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor